Illinois Journal of Mathematics

Norm inequalities in the Corach-Porta-Recht theory and operator means

Masatoshi Fujii, Takayuki Furuta, and Ritsuo Nakamoto

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 4 (1996), 527-534.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985934

Digital Object Identifier
doi:10.1215/ijm/1255985934

Mathematical Reviews number (MathSciNet)
MR1415016

Zentralblatt MATH identifier
0927.47012

Subjects
Primary: 47A63: Operator inequalities
Secondary: 47A30: Norms (inequalities, more than one norm, etc.) 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)

Citation

Fujii, Masatoshi; Furuta, Takayuki; Nakamoto, Ritsuo. Norm inequalities in the Corach-Porta-Recht theory and operator means. Illinois J. Math. 40 (1996), no. 4, 527--534. doi:10.1215/ijm/1255985934. https://projecteuclid.org/euclid.ijm/1255985934


Export citation